# SDR YENA2021102700727

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 62,217 hours, 22,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 939, JFK-SJD. ON FINAL DES ENTIRE CABIN CREW REPORTED DIRTY SOCK ODOR IN CABIN ; COMPLIED WITH INFORMATION NOTICE ON SB. 2017-T015 SECTION B 1 OK A/C OK FOR SERVICE MCC MARIO NOTIFIED
